MathSciNet Relay Station
MathSciNet bibliographic data
MR920257 93E11 (60G35 62M20)
Kurtz, T. G.; Ocone, D. L. Unique characterization of conditional distributions in nonlinear filtering. Ann. Probab. 16 (1988), no. 1, 80–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement